Alert archive / Iowa / River Flood Warnings in 2011

River Flood Warning 10, NWS Sioux Falls, SD

March 12, 2011Clay County, Iowa

NWS Sioux Falls, SD issued this river flood warning at Mar 12, 2011, 6:55 PM CST for Clay County, Iowa. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Mar 12, 2011, 6:55 PM CST (00:55 UTC)
Expired
Mar 13, 2011, 4:56 PM CDT
In force
21 hr
Issued by
NWS Sioux Falls, SD
Flood severity
Minor

County Clay County, IA

The radar

The Sioux Falls radar (KFSD), 139 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ocheyedan River near Spencer (SPOI4). The gauge peaked at 8.39 ft at Mar 13, 2011, 3:00 AM CDT.

actionminormoderate4681003/1303/14
Action stage
7 ft
Minor stage
8 ft
Moderate stage
9.5 ft
Major stage
10.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06605000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

844 
WGUS43 KFSD 130055
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
655 PM CST SAT MAR 12 2011

...THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN IOWA...

  OCHEYEDAN RIVER NEAR SPENCER 
  LITTLE SIOUX RIVER AT LINN GROVE 
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

&&

IAC041-140455-
/O.NEW.KFSD.FL.W.0010.110313T0055Z-110314T1000Z/
/SPOI4.1.ER.110312T2342Z.110313T0600Z.110313T1000Z.NO/
655 PM CST SAT MAR 12 2011

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE OCHEYEDAN RIVER NEAR SPENCER.
* UNTIL LATE SUNDAY NIGHT.
* AT 06PM SATURDAY THE STAGE WAS 8.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 8.2 FEET IN THE EARLY MORNING
  SUNDAY MARCH 13. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY
  EVENING MARCH 13.
* AT STAGES NEAR 8.0 FEET...MINOR FLOODING OF PASTURE LAND BEGINS. 


$$

IAC021-041-140454-
/O.NEW.KFSD.FL.W.0011.110313T0112Z-000000T0000Z/
/LNNI4.1.ER.110313T0112Z.110313T1800Z.000000T0000Z.NO/
655 PM CST SAT MAR 12 2011

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL FURTHER NOTICE.
* AT 06PM SATURDAY THE STAGE WAS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 7 PM SATURDAY AND CREST NEAR 
  18.3 FEET BY LATE SUNDAY MARCH 13.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS 
FLOODED. 


$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST
         STAGE  STAGE  TIME      STAGE  TIME     

OCHEYEDAN RIVER
SPOI4     8.0    8.11 SAT 7 PM     8.2  SUN 12 AM

LITTLE SIOUX RIVER
LNNI4    18.0   17.95 SAT 6 PM    18.3  SUN  1 PM
2 follow-up statements
338 
WGUS83 KFSD 131517
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1017 AM CDT SUN MAR 13 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...

  OCHEYEDAN RIVER NEAR SPENCER 
  LITTLE SIOUX RIVER AT LINN GROVE
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

&&

IAC041-142100-
/O.EXT.KFSD.FL.W.0010.000000T0000Z-110314T2100Z/
/SPOI4.1.ER.110312T2342Z.110313T0745Z.110313T2100Z.NO/
1017 AM CDT SUN MAR 13 2011

...FLOOD WARNING EXTENDED UNTIL 4 PM MONDAY... 
THE FLOOD WARNING CONTINUES FOR
  THE OCHEYEDAN RIVER NEAR SPENCER.
* AT 09AM SUNDAY THE STAGE WAS 8.2 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY EVENING MARCH 13.
* AT STAGES NEAR 8.0 FEET...MINOR FLOODING OF PASTURE LAND BEGINS. 

$$

IAC021-041-201916-
/O.CON.KFSD.FL.W.0011.000000T0000Z-000000T0000Z/
/LNNI4.1.ER.110318T0600Z.110319T1200Z.000000T0000Z.NO/
1017 AM CDT SUN MAR 13 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT LINN GROVE.
* AT 10AM SUNDAY THE STAGE WAS 18.0 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 18.2 FEET BY MONDAY MARCH 14 
  THEN BEGIN FALLING.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS 
  FLOODED. 

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

OCHEYEDAN RIVER
SPOI4    8.0     8.18 SUN 10 AM                    8.4  SUN MAR 13

LITTLE SIOUX RIVER
LNNI4    18.0   18.05 SUN 10 AM  18.2  MON 4 PM
312 
WGUS83 KFSD 132156
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
456 PM CDT SUN MAR 13 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN IOWA...

  OCHEYEDAN RIVER NEAR SPENCER 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...
  LITTLE SIOUX RIVER AT LINN GROVE
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

&&

IAC021-041-210156-
/O.CON.KFSD.FL.W.0011.000000T0000Z-000000T0000Z/
/LNNI4.1.ER.110318T0600Z.000000T0000Z.000000T0000Z.NO/
456 PM CDT SUN MAR 13 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT LINN GROVE.
* AT 04PM SUNDAY THE STAGE WAS 18.2 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 18.4 FEET BY MONDAY MARCH 14 
  THEN BEGIN FALLING.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS 
FLOODED. 


$$

IAC041-132226-
/O.CAN.KFSD.FL.W.0010.000000T0000Z-110314T2100Z/
/SPOI4.1.ER.110312T2342Z.110313T0745Z.110313T2045Z.NO/
456 PM CDT SUN MAR 13 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE OCHEYEDAN RIVER NEAR SPENCER.
* AT 04PM SUNDAY THE STAGE WAS 7.9 FEET.
* FLOOD STAGE IS 8.0 FEET.
* RECENT ACTIVITY...THE RIVER FELL BELOW FLOOD STAGE AT 4 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.3 FEET BY 7 AM 
  MONDAY.
* AT STAGES NEAR 8.0 FEET...MINOR FLOODING OF PASTURE LAND BEGINS. 


$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

LITTLE SIOUX RIVER
LNNI4    18.0   18.21 SUN 4 PM    18.4  MON 1 PM

OCHEYEDAN RIVER
SPOI4     8.0    7.92 SUN 5 PM                       8.4  SUN MAR 13

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Mar 12, 4:05 PM CST, 2 hours 50 minutes earlier.

Area forecast discussion, Mar 12, 4:05 PM CST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
405 PM CST SAT MAR 12 2011

.DISCUSSION...
SOLID BAND OF STRATUS CLOUDS CONTINUES TO BLANKET THE WESTERN HALF
WITH THE EASTERN EDGE NOW WORKING INTO NW IA AND SW IA. LATEST
SATELLITE IMAGERY INDICATES THAT SOME ERODING IS BEGINNING TO OCCUR
IN NORTHEAST SOUTH DAKOTA TO OUR NORTH. THERE REMAINS POTENTIAL
HOWEVER FOR THE LARGER BAND...NOW OVER EASTERN ND AND NW MN...TO
BACK INTO THE AREA TONIGHT. SOME THINNING IS POSSIBLE THIS
EVENING...HOWEVER EXPECT THE LOW CLOUD DECK TO POTENTIALLY RETURN
OVERNIGHT.  BREEZY NORTHWEST WINDS THIS AFTERNOON WILL CONTINUE TO
DIMINISH THROUGH THE EVENING AS THE ARCTIC HIGH SAGS SOUTHWARD INTO
THE UPPER MIDWEST OVERNIGHT.  AFTER MIDNIGHT WINDS WILL BE GENERALLY
LIGHT AND TURN NORTHEASTERLY WHICH COULD ALLOW THE BAND OF STRATUS
TO BECOME TRAPPED...PARTICULARLY ACROSS THE EAST.

AS LONG AS LOW CLOUDS DO NOT REMAIN AN ISSUE RIGHT OFF THE BAT...
SUNDAY WILL BE A DAY WITH A PARTLY CLOUDY START AND AN INCREASE IN
CLOUDS AS SYSTEM CURRENTLY IN NRN NEVADA PUSHES INTO CONFLUENCE ZONE
TO OUR EAST. CHANGES HERE FROM THE PREVIOUS FORECAST ARE A MUCH
SLOWER ADVANCE OF LIFT FORCING...WHEN COMBINED WITH THE SATURATION
ISSUES WORKING DOWN FROM MID LEVEL SOURCE OF PRECIPITATION...WILL
PRETTY MUCH ELIMINATE ANY PRECIPITATION THROUGH 18Z. ALSO...SYSTEM
IS NOW INDICATED ON EVERY SOLUTION TO REALLY START TO SHEAR
SOUTHEASTWARD DURING THE AFTERNOON AND EVENING...LEADING THE ONLY
REAL AREA IMPACTED IN A MINOR WAY TO BE THE FAR SOUTHWEST...AS DRY
AIRSTREAM TO EAST REMAINS IN CONTROL. NOT A LOT OF WIND AS SURFACE
RIDGE WORKS FROM ALONG I29 CORRIDOR THROUGH SW MN AND NW IA...WHICH
WL COMPLICATE THINGS BY LOCKING IN SOME COLDER AIR THROUGH MUCH OF
THE AREA...ESPECIALLY SNOWCOVERED AREAS OF SW MN INTO NW IA WHERE
WEAK LOW LEVEL COLD AIR ADVECTION CONTINUES. LOWS KNOCKED DOWN A FEW
DEGREES ON SUN NIGHT...ESPECIALLY THROUGH THE EASTERN AREAS...AND
ESPECIALLY WHERE SNOWCOVER REMAINS IN SW MN...WHILE SOME
TEMPERATURES MAY START RISING NONDIURNAL TREND WITH INCREASING
GRADIENT THROUGH SOUTHEAST SOUTH DAKOTA...ESPECIALLY JAMES VALLEY
AND WESTWARD.

MORE APPRECIABLE WARMING TREND ON MONDAY AS SOUTHERLY GRADIENT
INCREASES THROUGH THE AREA. WARMEST EXPECTED IN WESTERN MO RIVER
AREAS...AND ALSO SOMEWHAT WARMER IN MORE SNOW FREE AREAS SOUTH OF
I90 THROUGH NW IA AND EXTREME SE SD. STRENGTHENED INVERSION MAY HAVE
MORE IMPACT THAN GIVEN CREDIT FOR ACROSS DEEPER SNOWCOVERED AREAS...
BUT DID ALLOW THE STRONG SOUTHERLY WINDS TO TRANSPORT WARMING
SOMEWHAT MORE EFFECTIVELY.

FRONTAL BOUNDARY AND RELATIVELY SHARP UPPER TROUGH WILL PUSH SEWRD
ACROSS THE AREA LATER MONDAY NIGHT AND TUESDAY MORNING. LITTLE OR NO
CHANCE FOR PREFRONTAL PRECIPITATION...WITH MOST PROBABLY OCCURING
WITH MID LEVEL BOUNDARY POST FRONTAL. BUMPED UP RAIN CHANCES JUST A
BIT WITH STRONG MID LEVEL FORCING DUE TO FAVORABLE SHORT WAVELENGTH.
FORM LOOKS TO BE ALL RAIN...WITH TEMPERATURES MAINLY +4 TO +8C DOWN
LOW. BEHIND SYSTEM ON TUESDAY...EXPECT A FAIR DEGREE OF MIXING...
AND WITH ONLY MINOR COOLING...TEMPERATURES SHOULD BE DEFINED MORE BY
SNOWCOVER FIRST...AND CLOUDINESS AND PRECIPITATION LINGERING A BIT
LONGER THROUGH THE EAST.

DURING THE EXTENDED RANGE /TUE NIGHT THROUGH SAT/ STILL DIFFICULT
TO FIND MUCH OF A FOCUS FOR PRECIPITATION. MEAN LARGE SCALE RIDGE
GENERALLY SETS UP ACROSS THE MIDDLE TO EASTERN U.S. WITH DEEP
TROUGHING GRADUALLY SET TO IMPACT THE FAR WEST...WITH VARYING
DEGREES OF TROUGH INFLUENCE ALONG THE NORTHERN TIER. LATEST GFS HAS
TAKEN ON A BIT MORE OF A ECMWF APPEARANCE BY WEEKS END AMPLIFYING
THINGS ACROSS THE NORTHEAST U.S. A BIT MORE...AND THRU THE NRN
PLAINS HAS RESULTED IN MUCH MORE AMPLIFIED RIDGE THAN FORMER RUNS
AND EVEN A 90 DEGREE PHASE CHANGE FROM OUTLIER 06Z RUN. THEREFORE...
A BIT MORE CONFIDENCE IN LESS WEATHER SEEMS APPROPRIATE.  A LOOSE
CONSENSUS OF WEAK SYSTEM/RIGHT ENTRANCE CROSSING RIDGE AROUND
THURSDAY NIGHT/FRIDAY BUT SO VERY DRY AT LOWER LEVELS AS TO NOT
EXPECT MUCH MORE THAN INCREASE IN MID CLOUDS AND PERHAPS SOME VIRGA.
FOR THE MOMENT...RESTRICTED ANY PRECIPTATION MENTION TO LOWER CHANCE
LEVELS FOR SATURDAY...A MEASURE OF UNCERTAINTY IN LOCATION OF BETTER
ELEVATED WARM AIR ADVECTION...WITH DEEPER MOISTURE LOOKING TO REMAIN
TIED UP TO SRN PLAINS. SHALLOW AIR MASS REMAINS SEASONABLE WITH LOW
LEVELS PICKING UP EASTERLY TENDENCY BY LATER FRIDAY AND SATURDAY. IN
THE MEANTIME...ENJOY THE WARM DAY ON WEDNESDAY...WITH ENOUGH
WESTERLY COMPONENT SNEAKING INTO LOW LEVEL GRADIENT IN SOUTH CENTRAL
SOUTH DAKOTA TO WARRANT A ROGUE 70 DEGREE MENTION...AND PLENTY OF
60S BARE GROUND TO 50S RESIDUAL SNOWCOVER. THIS WILL CERTAINLY BRING
HYDROLOGIC CONCERNS TO THE FOREFRONT BY MID TO LATE WEEK...WITH
ACCELERATING SNOW MELT EXPECTED TO AFFECT MOST MAINSTEM RIVERS. CAN
ALSO EXPECT TO HAVE EFFECTS OF ICE BREAKUP ON MANY RIVERS...AND WILL
HAVE TO BE WARY OF POTENTIAL ICE JAM IMPACTS WITH RAPID WARMUP AND
INCREASED SNOWMELT RUNOFF. /CHAPMAN

&&

.AVIATION...
NORTHWEST WINDS WILL CONTINUE TO DIMINISH THROUGH THIS AFTERNOON AND
WILL HOVER AROUND 15 TO 25 KNOTS BEFORE GOING LIGHT AFTER 06Z
TONIGHT. MVFR CEILINGS ACROSS THE WESTERN HALF WILL SPREAD INTO NW
IA AND SW MN THIS AFTERNOON.  SOME IMPROVEMENT IS POSSIBLE PRIMARILY
ACROSS THE NORTHWEST AFTER 22Z THIS EVENING...HOWEVER A SECOND BAND
OF STRATUS IS EXPECTED TO SAG SOUTHWARD INTO THE AREA TONIGHT.  IN
ADDITION...PATCHY MVFR VIS WILL BE POSSIBLE AT TIMES OVERNIGHT. THE
STRATUS WILL LIKELY STICK AROUND THROUGH SUNDAY MORNING.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
MN...NONE.
NE...NONE.
SD...NONE.
&&
Hazardous weather outlook, Mar 12, 4:28 AM CST, 14 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
0428 AM CST SAT MAR 12 2011

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-131200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
0428 AM CST SAT MAR 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

WIND AND FOG...
NORTHWEST WINDS OF 30 TO 40 MPH THIS MORNING WILL GRADUALLY
DECREASE TO 20 TO 30 MPH BY LATE THIS MORNING. WINDS WILL
CONTINUE
TO SLOWLY DIMINISH THROUGH THE AFTERNOON...THEN DROPPING OFF MORE
QUICKLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 6:55 PM CSTRiver Flood WarningFSDBuena Vista, Clay62 hr

Nearby

River Flood Warnings in Iowa, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.